Translator Disclaimer
2019 On the mod-$2$ cohomology of $\operatorname{SL}_3\bigl(\mathbb Z\bigl[\frac{1}{2},i\bigr]\bigr)$
Hans-Werner Henn
Tunisian J. Math. 1(4): 539-560 (2019). DOI: 10.2140/tunis.2019.1.539

Abstract

Let Γ= SL3([12,i]), let X be any mod-2 acyclic Γ-CW complex on which Γ acts with finite stabilizers and let Xs be the 2-singular locus of X. We calculate the mod-2 cohomology of the Borel construction of Xs with respect to the action of Γ. This cohomology coincides with the mod-2 cohomology of Γ in cohomological degrees bigger than 8 and the result is compatible with a conjecture of Quillen which predicts the structure of the cohomology ring H(Γ;F2).

Citation

Download Citation

Hans-Werner Henn. "On the mod-$2$ cohomology of $\operatorname{SL}_3\bigl(\mathbb Z\bigl[\frac{1}{2},i\bigr]\bigr)$." Tunisian J. Math. 1 (4) 539 - 560, 2019. https://doi.org/10.2140/tunis.2019.1.539

Information

Received: 29 January 2018; Revised: 6 August 2018; Accepted: 20 August 2018; Published: 2019
First available in Project Euclid: 18 December 2018

MathSciNet: MR3892251
Digital Object Identifier: 10.2140/tunis.2019.1.539

Subjects:
Primary: 20G10
Secondary: 55R40

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.1 • No. 4 • 2019
MSP
Back to Top